# SDR CALA2012051100341

- Difficulty date: May 11, 2012
- Submitted: May 16, 2012
- Operation: Air carrier
- Aircraft: N35236
- Make and model: Boeing 737824
- Aircraft serial: 28801
- Aircraft time: 41,769 hours, 15,609 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 1602024T3
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FWD BOOST PUMP UPPER BONDING JUMPER ATTACH POINT HAS PITTING CORROSION ON PREVIOUS REWORKED SPAR WEB.  REMOVED CORROSION AND REWORK AFFECTED RT FWD BOOST PUMP FWD SPAR WEB AREA IAW ECRA 5711-01118.
